Access count of this item: 67

Files in This Item:
File Description SizeFormat 
0191-12.pdf153.41 kBAdobe PDFView/Open
Title: 関数による平均値の比較不等式について (不等式に関する研究)
Authors: 安藤, 四郎  KAKEN_name
Author's alias: ANDO, SHIRO
Issue Date: Nov-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 191
Start page: 78
End page: 80
Appears in Collections:Studies on Inequality

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.